# SDR COEA2016100127921

- Difficulty date: October 1, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53172158204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FLOORBEAM 7 HAS LEVEL 2 CORROSION BY THE FO'S CONTROL COLUMN FLOOR FITTING. REPAIRED PER SRM 531140-300-804-A01.
